Article citationsMore>>

J. Banas, “On Existence Theorems for Differential Equations in Banach Spaces,” Bulletin of the Australian Mathematical Society, Vol. 32, No. 01, 1985, pp. 73-82. 2Hdoi:10.1017/S0004972700009734

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.